MathSciNet Relay Station
MathSciNet bibliographic data
MR370463 (51 #6690) 54A25 (02K15 02K35 54D35 54G10)
Hung, H. H.; Negrepontis, S. Spaces homeomorphic to $(2\sp{a})\sb{a}$. II. Trans. Amer. Math. Soc. 188 (1974), 1–30.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement